| Model Number |
G447 |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the pacing from this cardiac resynchronization therapy defibrillator (crt-d) did not archive the desired reduction below 200ms in the qrs width.The patient underwent a surgical intervention to explant and replace this device with a new crt-d.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Return request has been sent.This investigation will be updated should further information be provided.